English  |  正體中文  |  简体中文  |  Items with full text/Total items : 55222/89520 (62%)
Visitors : 10721512      Online Users : 13
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41216


    Title: From ternary strings to Wiener indices of benzenoid chains
    Other Titles: 由三進碼串到六角環鏈的 Wiener 指數
    Authors: Huang, Wen-chung;楊柏因;Yang, Bo-yin;葉永南;Yeh, Yeong-nan
    Contributors: 淡江大學數學學系
    Keywords: Wiener index;benzenoid chain
    Date: 1997-03-07
    Issue Date: 2010-01-28 06:58:56 (UTC+8)
    Publisher: Elsevier
    Abstract: An explicit, non-recursive formula for the Wiener index of any given benzenoid chain is derived, greatly speeding up calculations and rendering it manually manageable, through a novel envisioning of chains as ternary strings. Previous results are encompassed and two completely new and useful ones are obtained, a formula to determine Wiener indices of benzenoid chains in periodic patterns, and another to estimate errors in the Wiener index induced by errors or indeterminate links in the graph.
    Relation: Discrete Applied Mathematics 73(2), pp.113-131
    DOI: 10.1016/S0166-218X(96)00004-2
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    0KbUnknown278View/Open
    From ternary strings to Wiener indices of benzenoid chains.pdf1100KbAdobe PDF0View/Open
    index.html0KbHTML72View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback